| Catalog Number |
502-11-52E |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Injury (2348); Joint Dislocation (2374)
| Date of Event |
05/07/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An investigation is being performed in an attempt to identify the cause of the event.Should additional information become available it will be reported in a supplemental report.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.Device not returned.
Event or Problem Description
1st dislocation of patients hip.
Event or Problem Description
1st dislocation of patients hip.
Additional Manufacturer Narrative
Corrections to: catalog number, lot code, product code, common device name, 510k, expiration/manufacture date.The report of dislocation was confirmed by clinical consultant however, cause could not be established due to insufficient information received.Need additional information; primary and revision operative reports, clinical and past medical history and additional serial dated x-rays.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been 3 other similar events for the lot referenced, however this was for multiple dislocations resulting in closed reductions for the same patient.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.